Volume 9, issue 1 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Perturbed Floer homology of some fibered three-manifolds

Zhongtao Wu

Algebraic & Geometric Topology 9 (2009) 337–350
Abstract

In this paper, we write down a special Heegaard diagram for a given product three-manifold Σg × S1. We use the diagram to compute the perturbed HF for the 3–torus and the perturbed HF+ for nontorsion spinc–structures for Σg × S1 when g 2.

Keywords
perturbed, Floer homology, fibered three-manifold
Mathematical Subject Classification 2000
Primary: 53D40
References
Publication
Received: 10 October 2008
Revised: 23 January 2009
Accepted: 31 January 2009
Published: 23 February 2009
Authors
Zhongtao Wu
Department of Mathematics
Princeton University
Princeton, NJ 08544-1000
USA